Facebook Pixel
EmpowHER Guest

vaginal bleeding and period

By Anonymous October 28, 2012 - 1:23am
Rate This

On october 9 i have my first day of period and on 14 october, my periods were over. I had unprotected sex on 20th october and 21st october, i have taken i pill.on 27th october and today 28th october also i m bleeding?i my next expected period is on 6th november. Is it is a vaginal bleeding?it is in dark brown color on first day . till how many days vaginal bleeding last?i think i had sex during high fertile period, what are my chances of pregnancy?please please help?will i get my period on 6th november as i am expecting after this bleeding which i thnik is vaginal bleeding due to i pill?

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

It is very common to have irregular bleeding after taking the pill for at least two months or two cycles and then you go back to normal. Some women bleed while others may not bleed at all...either way, this is completely normal. If you are still concerned about pregnancy, wait another two weeks and take a pregnancy test to be certain.


Hope this helps.


October 28, 2012 - 6:33am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.